# SDR DALA2015021801399

- Difficulty date: January 22, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SKIN AT OTBD FLAP/INBD VANE RT WING.  DUE TO SEVERAL DAMAGE OTBD FLAP/INBD VANE RT WING WAS REPLACED WITH REPAIRED OTBD FLAP/INBD VANE.
